# SDR 2003F00543

- Difficulty date: July 7, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N727TA
- Make and model: Braero HS125700A
- Aircraft serial: NA0202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, MAIN GEAR RETRACTION RED UNSAFE LIGHT REMAINED ILLUMINATED.  GEAR WAS RECYCLED AND ALL GREEN DOWN/LOCKED WAS INDICATED.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  AIRCRAFT RETURNED TO ISP FOR INSPECTION AND EVALUATION.  NO DISCREPANCIES NOTED DURING FERRY FLIGHT.  LANDING GEAR INSTALLATION, MICRO-SWITCHES AND SIDESTAYS INSPECTED AND ADJUSTMENTS CHECKED FOR PROPER RIGGING. ACCOMPLISHED SUCCESSFUL GEAR SYSTEM SWINGS AND FUNCTIONAL CHECKS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
